# SDR AWXA200700703

- Difficulty date: April 19, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,775 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6559664
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACKED STRINGER SPLICE, BS 360, S4L.  REPLACED STRINGER SPLICE, BS 360, S4L IAW B737-300 SRM 51-40-02.
